Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Blood spots over the legs, slight neuropathy from ankle. Had been in the rehab for numbness in the legs post phentoin neuropathy. What can be done?

phenytoin neuropathy left me with numbness,from thigh down in both legs, confined to wheel chair from then. i started getting sensations, after nerve conduction tests, and thousands of pin pricks (not at same time) i was sent to rehab unit where physio got me on my feet and walking again, though only a few steps. consultant disagreed with me as he quoted nerve tests had shown that there was only slight neuropathy from ankle. 18 mnths later, and with all help taken from me, i struggle daily. i am 57yrs old [today] and if im not lying prone in bed, because of energy level. when i feel active i try to do minimal then build up to more, i have blood spots all over my legs. what should i do? Please help. Thank you, yours j meikle
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Are you a smoker. It can cause such sensation called parasthesia. I would also suggest you to get your serum B 12 estimation as lack of vitamin B12 causes tingling and numbness and burning in feet. I would also suggest you to get vitamin D estimation and serum calcium level. Till that time you finished with all those investigation i would recommend you to take Pregabalin M tablet
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor